# SDR V0XD20190421001

- Difficulty date: April 14, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EQUIPMENT COMPARTMENT FLOOR CRACKED.   REMOVED DAMAGED AERA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-53-11-509 REV E DATED 218-02-08.
